Upfen tablets

Upfen

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Upfen?

The active ingredient of Upfen brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Upfen is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Upfen include: swelling of face, fingers, hands, feet, lower legs, or ankles; chills; excess air or gas in stomach or intestines; loss of interest or pleasure; restlessness; rapidly changing moods.

How to Buy Upfen tablets online?

To buy Upfen online - simply click on the "Buy Now" button in the top and follow on to our store. Order and payment takes a couple of minutes, and all steps are obvious. We do not take a medical prescription plus we have many methods of payment. Considering all the details of fast shipping and confidentiality, you may read on the applicable pages on the links from the top menu.

Related Medications

Micar

Micar 20mg

piroxicam

More info

Reumoxican

Reumoxican 20mg

piroxicam

More info

Ibudolor

Ibudolor 600mg, 400mg

ibuprofen

More info

Serviprofen

Serviprofen 600mg, 400mg

ibuprofen

More info

Pregnancy

NSAIDs, including Upfen, may not be safe to take during pregnancy. This is because they can alter the function of prostaglandins that are important during delivery and for the development of the fetus's cardiovascular system.

A person should consult a doctor before taking Upfen during pregnancy, especially in the third trimester.

What are the side effects of Upfen?

The most common side effects from Upfen are:

NSAIDs reduce the ability of blood to clot and therefore increase bleeding after an injury.

Upfen may cause ulceration of the stomach or intestine, and the ulcers may bleed. Sometimes, ulceration can occur without abdominal pain; and due to bleeding, the only signs or symptoms of an ulcer may be black, tarry stools, weakness, and dizziness upon standing (orthostatic hypotension).

Sometimes, ulceration can occur without abdominal pain, due to the bleeding, and the only signs or symptoms of an ulcer are:

NSAIDs reduce the flow of blood to the kidneys and impair function of the kidneys. The impairment is most likely to occur in patients who already have impaired function of the kidney or congestive heart failure, and use of NSAIDs in these patients should be cautious.

People who are allergic to other NSAIDs, including aspirin, should not use Upfen.

Individuals with asthma are more likely to experience allergic reactions to Upfen and other NSAIDs.

Other serious side effects associated with NSAIDs are:

NSAIDs (except low- dose aspirin) may increase the risk of potentially fatal heart attacks, stroke, and related conditions in people with or without heart disease or risk factors for heart disease. The increased risk of heart attack or stroke may occur as early as the first week of use and the risk may increase with longer use and is higher in patients who have underlying risk factors for heart and blood vessel disease. Therefore, NSAIDs should not be used for the treatment of pain resulting from coronary artery bypass graft (CABG) surgery.

What other drugs will affect Upfen?

Ask your doctor before using Upfen if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist if it is safe for you to use Upfen if you are also using any of the following drugs:

a blood thinner (warfarin, Coumadin, Jantoven);

heart or blood pressure medication, including a diuretic or "water pill" as well as “ACE-inhibitor” medications; or

This list is not complete. Other drugs may interact with Upfen, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are listed in this medication guide.

5. How to use Upfen gel, mousse or spray

The amount of Upfen you put on your skin depends on the product you're using – check the package leaflet carefully for how much to use.

Gently massage the Upfen into the painful area 3 or 4 times a day. Leave at least 4 hours between applications, and do not put it on more than 4 times in 24 hours.

Never use Upfen gel, mousse or spray on your eyes, mouth, lips, nose or genital area. Do not put it on sore or broken skin. Do not put plasters or dressings over skin you've applied Upfen to.

For children

To determine the safe dosage for children, you need to know the child’s weight and the formulation of Upfen you’re using.

Upfen for children is available in infant drops, liquids, and chewable tablets. Liquid measurements are given in milliliters (mL). Make sure to read the label and measure carefully.

Never give your child more than four doses in one day.

Dosage 200-800 mg per dose 220 mg (OTC dosage) Forms Advil is available in the form of tablets, chewable tablets, capsules, gelcaps, suspensions and oral drops. Aleve is available in tablets, caplets, liquid gels and gelcaps. Active ingredient Upfen Naproxen Side effects Nausea, dizziness, gastrointestinal bleeding Higher incidence of photosensitivity and digestive tract problems. Brand owned by Pfizer (formerly Wyeth) Bayer Mechanism of action Acts by inhibiting cyclooxygenases (COX-1 and COX-2) Acts by inhibiting cyclooxygenases (COX-1 and COX-2) FDA approval 1974 1991 Benefits Relief from body ache (including arthritis), fever reduction, anti clotting Relief from body ache (including arthritis), fever reduction, anti clotting. Available over the counter Yes Yes

© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap